# SDR NACA202507280002

- Difficulty date: June 16, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,734 hours, 18,725 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBOARD CORE COWL FORWARD HINGE ARM PIVOT BUSHING MIGRATING. REMOVED AND REPLACED #1 ENGINE INBOARD CORE COWL FWD HINGE ARM PIVOT BEARING IAW SORM 20-50-33 PARA 4
